# SDR KCSA202405151055

- Difficulty date: May 15, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26406
- Aircraft time: 109,184 hours, 18,834 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MASS RED STROBE LIGHT INOP AIRCRAFT RIGHT
